MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED
Model Number Q6 EDGE Z
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Provider alleges the consumer was leaving a fast food restaurant.The consumer was in his power chair and was crossing a threshold.A ramp which was not solidly attached to the threshold was allegedly pushed away by the front wheels of the power chair, which then allegedly ducked down in the space between the threshold and the ramp.The power chair allegedly tilted in forward direction and the occupant slid down in forward direction.The positioning belt allegedly could not keep his weight, and broke at the clasp under the strain allegedly causing the occupant to tumble forward to the floor.
 
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Provider alleges the consumer was leaving a fast-food restaurant.The consumer was in his power chair and was crossing a threshold.A ramp which was not solidly attached to the threshold was allegedly pushed away by the front wheels of the power chair, which then allegedly ducked down in the space between the threshold and the ramp.The power chair allegedly tilted in forward direction and the occupant slid down in forward direction.The positioning belt allegedly could not keep his weight, and broke at the clasp under the strain allegedly causing the occupant to tumble forward to the floor.
 
Additional Manufacturer Narrative
Ramp was not secured, user error.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18642
8008008586
MDR Report Key20087364
Report Number2530130-2024-00561
Device Sequence Number18064385
Product Code ITI
UDI-Device Identifier00606509200073
UDI-Public00606509200073
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K143383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQ6 EDGE Z
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer08/01/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale